CaltechAUTHORS
  A Caltech Library Service

A simplification in the conditions for the zero-length-spring seismograph

LaCoste, Lucien J. B. (1935) A simplification in the conditions for the zero-length-spring seismograph. Bulletin of the Seismological Society of America, 25 (2). pp. 176-179. ISSN 0037-1106. https://resolver.caltech.edu/CaltechAUTHORS:20140804-153102057

[img]
Preview
PDF - Published Version
See Usage Policy.

115Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20140804-153102057

Abstract

It has been found that for the zero-length-spring seismograph recently described the length of the arm need not equal the distance from the pivot to the point of attachment of the spring. The proof of the infinite period is given for the more general case, and the effect on the period of slight deviations from the conditions for infinite period is shown.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://bssa.geoscienceworld.org/content/25/2/176.abstractPublisherArticle
Additional Information:Copyright © 1935, by the Seismological Society of America. [Received for publication August 5, 1934.]
Issue or Number:2
Record Number:CaltechAUTHORS:20140804-153102057
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20140804-153102057
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:47936
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:04 Aug 2014 22:46
Last Modified:03 Oct 2019 06:58

Repository Staff Only: item control page